# SDR USAA990295

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407US
- Make and model: Boeing 737401
- Aircraft serial: 23877
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 747
- Part time: 30,694 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND A 1 INCH BY 8 INCH AREA OF CORROSION AT BS 747 RBBL 13.8 FLOORBEAM.  INSTALLED TIE DOWN TRACK PER SRM 53-00-53 FIG 202.  (M)
